# SDR UHLA201611220495

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 28,466 hours, 18,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX FWD OPEN EICAS DURING CRUISE FLIGHT AT FL340. FA INSPECTED DOOR L1 AND FOUND EVERYTHING INDICATING NORMAL. ADJUSTED L1 DOOR FRAME SENSOR IAW AMM 52-72-20. OPS CHECK GOOD.
